The relation between the laplacian and the diameter for manifolds of non-negative curvature

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)558-560
Number of pages3
JournalArchiv der Mathematik
Volume19
Issue number5
DOIs
StatePublished - Dec 1968

Fingerprint

Nonnegative Curvature

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The relation between the laplacian and the diameter for manifolds of non-negative curvature. / Cheeger, Jeff.

In: Archiv der Mathematik, Vol. 19, No. 5, 12.1968, p. 558-560.

Research output: Contribution to journalArticle

@article{64dca7729d40407090a19d4653506e12,
title = "The relation between the laplacian and the diameter for manifolds of non-negative curvature",
author = "Jeff Cheeger",
year = "1968",
month = "12",
doi = "10.1007/BF01898781",
language = "English (US)",
volume = "19",
pages = "558--560",
journal = "Archiv der Mathematik",
issn = "0003-889X",
publisher = "Birkhauser Verlag Basel",
number = "5",

}

TY - JOUR

T1 - The relation between the laplacian and the diameter for manifolds of non-negative curvature

AU - Cheeger, Jeff

PY - 1968/12

Y1 - 1968/12

UR - http://www.scopus.com/inward/record.url?scp=0005748835&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0005748835&partnerID=8YFLogxK

U2 - 10.1007/BF01898781

DO - 10.1007/BF01898781

M3 - Article

VL - 19

SP - 558

EP - 560

JO - Archiv der Mathematik

JF - Archiv der Mathematik

SN - 0003-889X

IS - 5

ER -